# SDR UPS99231027

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 651922226
- Condition: Coroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUSTOMER CARD 997840 FOUND NR 7 SPOILER ATTACH FITTING ON T/E HAS CORRODED ACTUATOR MOUNT HOLES.  REMOVED DISCREPANT FITTING AND INSTALLED NEW FITTING.
